PROSKURNIKOV, ANTON

PROSKURNIKOV, ANTON  

Dipartimento di Elettronica e Telecomunicazioni  

Anton V. Proskurnikov; Proskurnikov A.V.; A. Proskurnikov; AV Proskurnikov  

041307  

Mostra records
Risultati 1 - 20 di 156 (tempo di esecuzione: 0.037 secondi).
Citazione Data di pubblicazione Autori File
Regular triangulations of non-convex polytopes / Proskurnikov, Anton V.; Romanovskii, Yu. R.. - In: RUSSIAN MATHEMATICAL SURVEYS. - ISSN 0036-0279. - 57:4(2002), pp. 817-818. [10.1070/RM2002v057n04ABEH000546] 1-gen-2002 Proskurnikov, Anton V. + -
On constructing regulators that provide a control system being almost invariant / Proskurnikov, Anton V.. - In: VESTNIK, ST. PETERSBURG UNIVERSITY. MATHEMATICS. - ISSN 1063-4541. - 4(2002), pp. 37-43. 1-gen-2002 Proskurnikov, Anton V. -
The problem of the invariance of a control system / Proskurnikov, Anton V.; Yakubovich, V. A.. - In: DOKLADY MATHEMATICS. - ISSN 1064-5624. - 67:2(2003), pp. 291-295. 1-gen-2003 Proskurnikov, Anton V. + -
Approximate Solution to the Problem of the Invariance of a Control System / Proskurnikov, Anton V.; Yakubovich, V. A.. - In: DOKLADY MATHEMATICS. - ISSN 1064-5624. - 68:2(2003), pp. 308-312. 1-gen-2003 Proskurnikov, Anton V. + -
On properties of the control system providing the steady output to be small / Proskurnikov, Anton V.. - In: VESTNIK, ST. PETERSBURG UNIVERSITY. MATHEMATICS. - ISSN 1063-4541. - 1(2004), pp. 43-49. 1-gen-2004 Proskurnikov, Anton V. -
Frequency-domain criteria for dichotomy and absolute stability for integral equations with quadratic constraints involving delays / Al'Tshuller, D.; Proskurnikov, Anton V.; Yakubovich, V. A.. - In: DOKLADY MATHEMATICS. - ISSN 1064-5624. - 70:3(2004), pp. 998-1002. 1-gen-2004 Proskurnikov, Anton V. + -
The problem of absolute invariance for control systems with delay / Proskurnikov, Anton V.; Yakubovich, V. A.. - In: DOKLADY MATHEMATICS. - ISSN 1064-5624. - 70:1(2004), pp. 666-670. 1-gen-2004 Proskurnikov, Anton V. + -
Frequency-domain dichotomy criteria for systems of integral equations with quadratic constraints, involving delays / Proskurnikov, Anton V.. - In: VESTNIK, ST. PETERSBURG UNIVERSITY. MATHEMATICS. - ISSN 1063-4541. - 3(2005), pp. 61-66. 1-gen-2005 Proskurnikov, Anton V. -
Regular triangulations and Steiner points / Zvagel′Kiĭ, M. Yu; Proskurnikov, Anton V.; Romanovskiĭ, Yu. R.. - In: ST. PETERSBURG MATHEMATICAL JOURNAL. - ISSN 1061-0022. - 16:4(2005), pp. 673-690. [10.1090/S1061-0022-05-00872-1] 1-gen-2005 Proskurnikov, Anton V. + -
Design of a stabilizing controller in the tacking problem / Proskurnikov, Anton V.; Yakubovich, V. A.. - In: DOKLADY AKADEMII NAUK. ROSSIISKAIA AKADEMIIA NAUK. - ISSN 0869-5652. - 404:3(2005), pp. 321-325. 1-gen-2005 Proskurnikov, Anton V. + -
Universal regulators for optimal tracking of polyharmonic signals in systems with delays / Proskurnikov, Anton V.; Yakubovich, V. A.. - In: DOKLADY MATHEMATICS. - ISSN 1064-5624. - 73:1(2006), pp. 147-151. [10.1134/S106456240601039X] 1-gen-2006 Proskurnikov, Anton V. + -
The problem of the invariance of a control system with respect to some of the output variables / Proskurnikov, Anton V.; Yakubovich, V. A.. - In: DOKLADY MATHEMATICS. - ISSN 1064-5624. - 73:1(2006), pp. 142-146. [10.1134/S1064562406010388] 1-gen-2006 Proskurnikov, Anton V. + -
Universal regulators for optimal tracking of stochastic signals with an unknown spectral density / Proskurnikov, Anton V.; Yakubovich, V. A.. - In: DOKLADY MATHEMATICS. - ISSN 1064-5624. - 74:1(2006), pp. 614-618. [10.1134/S1064562406040375] 1-gen-2006 Proskurnikov, Anton V. + -
Linear control systems with a reference model / Proskurnikov, Anton; Yakubovich, V. A.. - In: DOKLADY MATHEMATICS. - ISSN 1064-5624. - 76:1(2007), pp. 634-637. [10.1134/S1064562407040382] 1-gen-2007 PROSKURNIKOV, ANTON + -
Dissipativity of T-periodic linear systems / Yakubovich, Vladimir A.; Fradkov, Alexander L.; Hill, David J.; Proskurnikov, Anton V.. - In: IEEE TRANSACTIONS ON AUTOMATIC CONTROL. - ISSN 0018-9286. - 52:6(2007), pp. 1039-1047. [10.1109/TAC.2007.899013] 1-gen-2007 Proskurnikov, Anton V. + -
The problem of absolute invariance of a linear discrete-time control system / Proskurnikov, Anton V.; Yakubovich, V. A.. - In: DOKLADY MATHEMATICS. - ISSN 1064-5624. - 78:3(2008), pp. 956-960. [10.1134/S1064562408060409] 1-gen-2008 Proskurnikov, Anton V. + -
Optimal tracking of stochastic signals with unknown spectral density in discrete-time control systems / Proskurnikov, V.; Yakubovich, V. A.. - In: DOKLADY MATHEMATICS. - ISSN 1064-5624. - 78:1(2008), pp. 631-635. [10.1134/S1064562408040418] 1-gen-2008 Proskurnikov, V. + -
Synthesis of an adaptive regulator in the problem of invariance of an uncertain discrete linear system / Nebos'Ko, E. Yu.; Proskurnikov, Anton V.; Yakubovich, V. A.. - In: DOKLADY MATHEMATICS. - ISSN 1064-5624. - 80:2(2009), pp. 781-784. [10.1134/S106456240905038X] 1-gen-2009 Proskurnikov, Anton V. + -
Synthesis of an adaptive regulator in the stabilization of an uncertain discrete linear system / Nebos'Ko, E. Yu.; Proskurnikov, Anton V.; Yakubovich, V. A.. - In: DOKLADY MATHEMATICS. - ISSN 1064-5624. - 79:3(2009), pp. 445-448. [10.1134/S1064562409030399] 1-gen-2009 Proskurnikov, Anton V. + -
Convergence of symmetric nonlinear consensus protocols with quadratically constrained couplings / Proskurnikov, Anton V.. - 43:(2010), pp. 1400-1405. (Intervento presentato al convegno IFAC Symposium on Nolinear Control Systems NOLCOS 2010) [10.3182/20100901-3-IT-2016.00288]. 1-gen-2010 Proskurnikov, Anton V. -